# SDR HEEA079790

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- Aircraft time: 5,647 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Part serial: 365
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WOULD NOT TRANSMIT.
